I had cataract surgery on March 3rd on my right eye. Have not been able to read with that eye since--letters partially missing--blurring. Discontinued Vigamox 3/18. Still using Nevanac 4 times per day and Prednisolon Acet Op 1 time per day. Woke up with an itchy rash around shoulders and behind left knee 3/21. Rash spread down inside of arms, band around front of chest under breast, to front of upper & inner thigh area, and to behind right knee.
It is possible to be allergic to Nevanac. You need to contact your ophthalmologist. Tell him about the rash and also the fact that letters are partially missing. Blurriness is not unusual after cataract surgery but seeing letters missing is not a usual occurance. It may just be some astigmatism but I would advise you to have the ophthalmologist check the eye. Generally Nevenac is not used beyond 14 days after your surgery. Using it beyond this can cause more side effects and delayed healing. Nevenac is an NSAID. Have you had allergic reactions to non steroidal anti-inflammatories before?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2010 • 2 answers
Posted 15 Jul 2010 • 2 answers
Posted 15 Dec 2011 • 2 answers
Posted 5 Feb 2012 • 4 answers
Posted 6 Nov 2013 • 1 answer